Research ArticleOpen accessEvery word in the titleGeneralized Statistical Inference for Quantiles of Two-Parameter Gamma DistributionMalwane AnandaJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 12 Feb 2024 · 5,910 accessesView PDFCite
5 articles for “Generalized Inference”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the keywordsAn Approach to Develop a Dynamic Job Shop Scheduling by Fuzzy Rule Based System and Comparative Study with the Traditional Priority RulesRamin Ahmed, Md. Muzahid Khan, Md. Hasibul Haque, Md. Hasibur RahmanAmerican Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 11 Feb 2016 · 8,365 accessesView PDFCite
Research ArticleOpen accessIn the abstractLog-Moment Estimators for the Generalized Linnik and Mittag-Leffler Distributions with Applications to Financial ModelingDexter O. Cahoy, Wojbor A. WoyczyńskiJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 1 Aug 2018 · 7,355 accessesView PDFCite
Research ArticleOpen accessIn the abstractSMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACHRita Diana, I. Nyoman Budiantara, Purhadi, Satwiko DarmestoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 12 Jun 2013 · 7,252 accessesView PDFCite
Research ArticleOpen accessIn the abstractβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,734 accessesView PDFCite